# SDR SIMA200631805

- Difficulty date: October 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,461 hours, 14,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500438001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,461 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 23 TO 36 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-0.  AIRCRAFT RETURNED TO SERVICED.
